# SDR UALA2012090605017

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 44,606 hours, 17,121 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 1B BROKEN.  DEFERRED EMERGENCY PATH SEAT LIGHTING AT 1B, MEL REF 3350C, DF698.  REMOVED & REPALCED EMERGENCY PATH LIGHT ASSY SEAT 1B, OPS CHECK'S GOOD.
